Dermatology Expert Forum
Itchy scrotum and black rash
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Itchy scrotum and black rash

Hi ,

i have a rash on my scrotum which is black in color (not sure whether it is a rash or scar),spreading from bottom of the penis,middle of the testis to till the bottom.
i got this from 2 years and i also have itching spreading from bottom of the penis,scrotum and between the butts from about 3-4 years.The itching has spread from bottom of the scrotum to butts after one year i got this infection.I get itching on top hairy part of penis also.I have been using so many anti-fungals and medicines ,but it keep coming back.Now it has become stubborn it doesnot go off at all.None of the medicines will work,so i am trying alternative medicine.I was told that it could be due to candida.Can be candida be the reason behind it.I have been on diet for a about 2-3 months ,i did not see that many changes.Now i am stuck in between trying to figure what really it is?.Why is it so stubborn?.Is there any treatment available in dermatology,any surgery?.How about steriods?.I was not diagonised for candida.I  have used all cortisone creams,diflucan.Please describe the solution and suggest the name of this infection i have.Will steriods help me?.Because i donot want to suffer like this for a long time.Alternative medicine is giving some relief but not complete.Please suggest a solution any alternative techniques to get rid of this ASAP.

Thanks,
Related Discussions
242489_tn?1210500813
I strongly suspect that the reason all these creams aren't working is that they are anti-fungal and anti-yeast and you don't have either fungus or yeast.  I think you have eczema, which should be treated either with a mild steroid cream or with one of the newer non-steroid creams like Protopic.  The color change is probably just extra pigment the skin gets from chronic irritation.  Please see a dermatologist for definitive diagnosis and treatment.  No need to give up and be depressed over something as straightforward as what you probably have.

Take care.

Dr. Rockoff
2 Comments
Blank
Avatar_m_tn
A related discussion, Genital Skin Problem was started.
Blank
Avatar_m_tn
A related discussion, Scrotum, black issues was started.
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank